# SDR CA110919005

- Difficulty date: September 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 3,188 hours
- Engine: Cont IO550F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A WARM UP ENGINE SHUTDOWN.  ON THE WARM START ATTEMPT,THE ENGINE "KICKED BACK", BREAKING THE SPRING INSIDE THE STARER DRIVE ASSY.  STARTER DRIVE ASSY REPLACED WITH A SERVICEABLE UNIT AND ACFT RETURNED TO SERVICE.
